dr Marzena Szajewska : Publikacje

  1. A. Dobrogowska, G. Jakimowicz, M. Szajewska
    On Some Structures of Lie Algebroids on the Cotangent Bundles
    Geometric Methods in Physics XXXIX, Workshop, Białystok, Poland, 2022, (P. Kielanowski, A. Dobrogowska, G. A. Goldin, T. Goliński Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, 2023, pp. 169-176.
    DOI: 10.1007/978-3-031-30284-8_16
  2. M. Szajewska
    Geometrical structures of nested polyhedra
    J. Phys.: Conf. Ser. 2667 (2023), 1-7.
    DOI: 10.1088/1742-6596/2667/1/012045
  • * Student
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl